# SDR COMA0660519

- Difficulty date: August 30, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 22,690 hours, 21,527 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10020
- Part serial: 1680
- Condition: Faulty
- Location: Te Flaps
- Part time: 11,411 hours, 10,084 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5300 - FLAPS FAILED AT 30 DEGREES WHEN FLAPS SET TO 30 DEGREES ON FINAL.  REMOVED AND REPLACED RIGHT OUTBOARD FLAP OUTBOARD ACTUATOR.
